Log in
Anxiety and Depression Support
27,450 members27,286 posts

Not sure how to carry on

I'm not sure how to carry on anymore following my paracetamol attempt. My body aches I'm hungry dry and miserable. My gp doesn't help much I'm not even sure if specialist will even be much use. I'm feeling like I'd rather be dead than carry on with damaged organs dryness and hunger with being miserable. Only a few get it. It runs through my head I was treated the 12th did it on the 9th all I'm doing is sleeping because it's better than being awake in pain!!! I'm so fed up! I dunno how to carry on and wish I wasn't here I have no way or idea how to carry on for years like this. I'm not suppose to be alive yet here I am. Lump in my throat heart burn dryness breathing issues weight loss..... :/

18 Replies
oldestnewest

I'm so sorry you're having such a hard time. There are people here, listening, whenever you need to talk.

1 like
Reply

Thanks i think... just no where to turn to now as I'm trying but failing and will end up dying if not to paracetamol to weight loss..

Reply

I'm here if you want to talk. I don't have any experience with paracetamol or the effects it has on health, but I do understand the anxiety and depression, feeling hopeless, and because of my own health issues, I definitely understand how it feels when your body is feeling just horrible and sleeping is just easier than dealing with being miserable.

3 likes
Reply

Please feel free to message me anytime if you need someone to talk to :)

1 like
Reply

I will do. I'm just struggling to accept I'll never be normal and getting symptoms under control is a nightmare. Everyone is so nice on here

Reply

I definitely understand the struggle of getting symtoms under control. It really is frustrating and frequently makes you want to give up when progress isn't being made as quickly as you would like. It's hard, just try not to get discouraged... I know we feel like our GP's should just be able to fix what is going on with us and make us better, but they are only human, too. I think a specialist will be your best bet, GPs are really great for a bug variety of problems, but it sounds like the things you have going on, coupled with the damage that may have been done by the overdose, might be pretty tricky to treat. It's likely that your GP wants someone who has more experience in this field to tackle most of your symptoms, simply because they know more. Try to hang in there, come talk when you need to. It's going to be okay. You can get through this.

Reply

It's hard to feel like that. I don't know much about the effects of surviving an od either I'm afraid but it doesn't sound pleasant. After you were treated did they tell you how long it might take to get better or make any suggestions about how you can help reduce the symptoms?

I figure if you survive these things there must be a reason why, even if it's just so that when you are better you can help others. When are you seeing the specialists?

Reply

I'm hoping to see some specialist at some point and it's surprising i survived but have so many issues now. And nope no help just discharged no idea of when feeling better my gp did help with heartburn nothing else thought.

Reply

I'm sure the specialist when you do get to see them will have some answers. It's a shame the GP can't help more.

Have you any friends or family you can talk might help take your mind off it even if they can't make you feel better.

I hope someone on he has experience and can help,

If you need to chat to someone the Samaritans are good as they have time to listen. Sometimes you get one who is not as good but just hang up and ring again and you will get someone else. I found it helped to talk to someone who wasn't family.

Thinking of you

1 like
Reply

I'm hoping the specialist will help me too gp isn't helping much as I'd like for him to help me to. I've spoke to samartians here and there myself. Once nearly got referred to another hospital but no one could take me even when I asked a family member they refused and said I had to wait. Currently told my gp about breathing issues and going to sleep until then I guess.

Reply

Keep messaging us on here while you wait it's good to know someone is listening even if we can't help practically. I've just been reading up on effects of paracetamol overdose. It reckons there won't be long term effects as in most cases if the liver survives it will get back to normal functioning so hepofulyl that's right and you will start to feel better soon x

1 like
Reply

That's slowly happening but it's the other symptoms that get me ultimately for this just tired due to lack of eating

Reply

Perhaps set yourself a target to eat three times a day even if it's just snacks. I remember my cpn praising me for eating toast and cereal in a day becau as she pointed out at least it's something! I also gave in and found ready meals helped in the end.

1 like
Reply

I'm trying to eat snacks and well whatever I can manage my throat and mouth are really dry so it makes it a huge task eating even thought I love food but what makes it more difficult is the lump I have at the bsck of my throat hasn't went away x

Reply

I will keep u in prayer.

1 like
Reply

Thanks i guess :)

1 like
Reply

I'm sorry to hear about your troubles. What is paracetamol? I've never heard of it and it sure sounds uncomfortable. Continue to talk to people here or call a trusted friend or family member on the phon.e

Reply

Paracetamol is pain killers and I barely speak to my family since this

Reply

You may also like...